| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
05/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following implantation of an intraocular lens (iol) the patient experienced halos, glare and wavy vision.Patient intolerant of side effects of lens.The lens was exchanged in a secondary procedure with monofocal lens.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one another complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).